# SDR SWAA2012070505548

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 53,362 hours, 43,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOOSE.  RE-INSTALLED SLIDE PER MT.
